1 Week till PCT and signs of GYNO...Start NOW or WAIT???
- 08-04-2007, 11:33 AM
1 Week till PCT and signs of GYNO...Start NOW or WAIT???
AHHHHHH mother f'er...so this morning i do my old breast examination and my nipples feel slightly sore and it feels like something very tiny is developing. I start PCT friday Aug.10th and I'm not sure what to do. Do I hold on and wait since its only a few more days or do I start PCT early?
Also, I mentioned in another thread I started but noone answered me is that I only have 50 tabs of Tamoxifene Citrate at 20mg and I know I have to increase dosage by 1/3 or so. That leaves me with only being able to do 50/50/30/30 but i can only do it for 3 days my 4th week b/c I run out of pills. Will be enough? My only concern is that I'm seeing signs already and I'm worried about not having enough Tamox but money is tight right now...F***********. Any advice please I dont want GYNOOOO
- 08-04-2007, 11:48 AM
Personally, I'd start Tamox at 20mg a day now and either cut the cycle short (if I was really concerned) or run a slightly truncated post cycle therapy.
Furthermore, stop feeling your nipples. Feeling them, pinching them etc. will only cause them to be more sensitive. If they feel itchy or sore all on their own (without manual stimulation) then worry. Otherwise, people work themselves into a frenzy when it's just their poking and prodding causing the symptoms.
- 08-04-2007, 12:02 PM
hahahhaa stop feeling your nipples but your right...on their own w/o touching i wouldnt have noticed it but now its kind of in my head but i'll manage. I think i'll wait another day or 2 since i just noticed it. I mean Friday I start PCT anyway so its not too big of a deal...yet. Also, what is it truncated?
08-04-2007, 05:20 PM
08-04-2007, 05:41 PM
If it was just puffyness I'd say keep going and run the nolva. Since you can feel a lump I would cut it short. Next cycle run a low dose of armidex or femera to prevent a problem.
08-04-2007, 07:36 PM
- 5'10" 180 lbs.
- Join Date
- Sep 2003
- Rep Power
- Lv. Percent
I'd finish out the cycle but start an AI now and run it with a SERM( a week from now) for the entire PCT. Gyno isn't going to grow that much in a week...especially if you start lowering E levels now.
Just my 2 cents.
08-04-2007, 08:42 PM
08-05-2007, 07:49 PM
I started getting the same symptoms about 8 says out from the end of a Halodrol-50 run. I continued on, but dosed 40 mg. of Nolva per night for 3 consecutive days and it immediately cleared up.
Afterward, symptoms started to come back on day 1 of PCT, but I've been back on 40 mg. for 3 or 4 days now and everything's cool. Recovery seems to be going very well, as I'm getting good morning wood and everything.
08-05-2007, 10:20 PM
08-06-2007, 12:02 AM
well i see slight puffyness and when i feel the nipple like when i flex a bit i feel a teenie bump thing (which was not there before) I start PCT friday...Im gunna finish out the cycle and I think im gunna do 60/40/20/20 b/c of my limited amount...do these symptoms ever reappear again like after I finish PCT?
08-06-2007, 12:10 AM
08-06-2007, 12:13 AM
sounds good...i know I shouldn't take an AI during PCT but what about after PCT? like just to be on the safe side or is it not necessary?
08-06-2007, 07:50 AM
I will always cease a cycle if gyno shows up. Who cares how jacked you are if you have a saggy chest.
08-06-2007, 07:52 AM
08-06-2007, 03:38 PM
08-06-2007, 04:27 PM
08-06-2007, 06:10 PM
I still say be on the side of caution! I'd rather stop the cycle early then develop gyno. TRUST ME! Wish I did it - more than once.
08-06-2007, 06:16 PM
You can use the AI during pct. A lot of guys run it inversely to the serm which is typically the recommended protocol.
08-06-2007, 07:00 PM
08-06-2007, 10:12 PM
I only said that based on Thesinner's Stupid peoples guide to PCT. He was talking about Letro but also AI's in general and he said AI's will lower your estrogen levels, and during Post Cycle therapy, this is not desired. So is this not true?
They feel slightly sensitive on their own but when i flex and feel i feel a teenie lump thing very tiny. Friday I start so should i stop? or will i make it and do the 60/40/20/20?
08-07-2007, 08:31 PM
08-07-2007, 11:10 PM
thanks swoody, yeah im doin a 6 week cycle of Halo-50 so I don't think an AI is necessary due to it being pretty dry. I have wednesday and then thursday and then I start PCT friday. If the Tamox doesn't fix the very light side effects im getting due to the estrogen would an AI then be needed?
08-08-2007, 11:00 AM
I'd go with Clomid or Tor instead of Tamoxifen (Nolva) man. Nolva decreases your igf-1 response and doesnt kickstart the boys as fast as Clomid. Nolva is actually used in breast cancer treatments for exactly that reason- it lowers igf-1. If Nolva is all you have just go with it, it will work fine, but in the future ponder getting some Tor or Clomid instead. I've always just gone with what kickstarts your htpa the quickest... Toremifene Citrate and Clomid if needed. You could stack an AI every 2ed or 3rd day if you get signs of gyno in post cycle therapy, but something else to ponder is that if you use too much of an AI (for example, Arimidex) I hear it helps with gyno at first, but if you take too much you get a MEAN gyno rebound when you come off of it... I've found that about 400mg of vitamin B6 daily actually works WONDERS for gyno...
Similar Forum Threads
- By Docmattic in forum SupplementsReplies: 7Last Post: 06-02-2012, 10:12 PM
- By bonez3113 in forum AnabolicsReplies: 13Last Post: 03-02-2012, 09:59 PM
- By yokingupsick in forum Post Cycle TherapyReplies: 19Last Post: 03-09-2009, 08:11 PM
- By spinn in forum Male Anti-Aging MedicineReplies: 8Last Post: 12-17-2006, 05:24 PM
- By Wolfe08 in forum AnabolicsReplies: 9Last Post: 12-22-2005, 04:28 AM